It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 Showing 1 - 20 of 25 for pain after getting off birth control. (0.165 seconds)


Birth Control
Aug 5, 2008
... May I ask what kind of cyst you were diagnosed with after going off birth control ? ... (2 replies)
... i, I quit the pill two years ago for some of the same reasons as you. I warn you quitting it can take a toll on you, I was depressed and moody for the first year off it and it took about a year for my period to return at all, but if you tough through it you can feel so much better. I do. ... (5 replies)
... I took birth control for 4 months and just went off of it last month. It's been 33 days since my last birth control pill, and my period has not come back. I've taken 2 pregnancy tests, both of which were negative. ... (2 replies)

... Ok so, I have been having problems with right ovary pressure, sensations, burning, and ovulation pain for over a year now. I had test scans etc last year, and keep going to the gyno for it to make sure all is ok. ... (1 replies)
... I've been getting AWFUL migraines for the past few months with vertigo, dizziness, nausea and sensitivity to light and sound that seem to be pretty constant. ... (3 replies)
... I developed an ovarian cyst due to the hormonal imbalance after i went off of the birth control. ... (4 replies)
... Then all this greatness wore off.... I had horrible mood issues. Severe anxiety and depression that went away once I went off it. ... (7 replies)
... I recently started to go back on bcp after several months of being off of it. ... (7 replies)
... and the patch several years ago. i had been taking the pill for a few years then i started having horrible pain in my abdomen. i had blood tests, ultrasounds, gynecological exams even exams from my general practitioner to rule out a nerve problem. ... (4 replies)
... I just gave up on hormonal birth control completely. ... (3 replies)
... I don't know if it can somehow throw your digestive system off whack, but I have IBS and it's gotten way worse since starting my new birth control pill. I hope this effect fades over time, otherwise we may have to just use condoms or be abstinante until my husband can support a family. ... (2 replies)
... I have been on Yasmin now for about 10 months. In November I was having sever pain in my left lung, and the doctors told me that I had pleurisy. It took about three weeks to go away. Two weeks ago, the exact pain started on my right sight. ... (3 replies)
... and I'm talking my finger would be white with NO feeling on the very tip of it. When this started happening on Yasmin, I asked my Dr about it and he brushed it off as not being due to the pill. Funny thing though, when we switched brands and I finally convinced him to let me switch, that went away. ... (3 replies)
... When I was a teenager, the first form of birth control I used was the pill. It was simple, and besides missing a few days, once in awhile, it worked great. ... (2 replies)
... although normallly 2 days after I stop my pill I DO get my period, so its hard to tell what is going on right now...today is 7 days off the pill and last night I had the most horrendous headache of my life....between the eyes and my temples. ... (0 replies)
... thing so the whole experience wasn't one I would repeat again or would recommend to anyone who hasn't had children that are going in without anything to ease the pain or help with dilation. That stuff is definately necessary. ... (4 replies)
... pill, but could also be something else. So, I went to the the encirnologist and had blood work done and my cortisol levels were through the roof. He said that birth control pills could not effect the results. ... (8 replies)
... months were up I switched over to the Nuvaring and have been on that since. The bleeding stopped but honestly I get swollen inside and it gets really painful after intercourse more often than not. This month on the Nuvaring I also had my period for 2 weeks straight and then off for a few days and then it's starting again. ... (1 replies)
... of my pain and the cramps went away. ... (6 replies)
... I came off it 2 years ago and when my shot was due i opted for the implant instead. After six months my period came back. Due to other reasons i went back onto the injection. ... (0 replies)


Associated Tags: birth control pill, blood pressure, hypertension, legs, muscle cramps

Pages: 1

All times are GMT -7. The time now is 01:12 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!